Skip to Main content Skip to Navigation
Journal articles

A note on the acyclic 3-choosability of some planar graphs

Hervé Hocquard 1 Mickaël Montassier 2 André Raspaud 1
2 ALGCO - Algorithmes, Graphes et Combinatoire
LIRMM - Laboratoire d'Informatique de Robotique et de Microélectronique de Montpellier
Document type :
Journal articles
Complete list of metadatas

https://hal-lirmm.ccsd.cnrs.fr/lirmm-01263813
Contributor : Mickael Montassier <>
Submitted on : Thursday, January 28, 2016 - 11:45:15 AM
Last modification on : Thursday, April 9, 2020 - 10:58:10 AM

Links full text

Identifiers

Citation

Hervé Hocquard, Mickaël Montassier, André Raspaud. A note on the acyclic 3-choosability of some planar graphs. Discrete Applied Mathematics, Elsevier, 2010, 158 (10), pp.1104-1110. ⟨10.1016/j.dam.2010.02.005⟩. ⟨lirmm-01263813⟩

Share

Metrics

Record views

215